The morphism axiom for n-angulated categories
Theory and applications of categories, Tome 31 (2016), pp. 477-483
Cet article a éte moissonné depuis la source Theory and Applications of Categories website
We show that the morphism axiom for n-angulated categories is redundant.
Publié le :
Classification :
18E30
Keywords: Triangulated categories, n-angulated categories, morphism axiom
Keywords: Triangulated categories, n-angulated categories, morphism axiom
@article{TAC_2016_31_a17,
author = {Emilie Arentz-Hansen and Petter Andreas Bergh and Marius Thaule},
title = {The morphism axiom for n-angulated categories},
journal = {Theory and applications of categories},
pages = {477--483},
year = {2016},
volume = {31},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TAC_2016_31_a17/}
}
Emilie Arentz-Hansen; Petter Andreas Bergh; Marius Thaule. The morphism axiom for n-angulated categories. Theory and applications of categories, Tome 31 (2016), pp. 477-483. http://geodesic.mathdoc.fr/item/TAC_2016_31_a17/